MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUSHION,W/C, GEL FOAM CUSHION,18X16X3,EA

Medline Industries, LP MEDLINE; CUSHION,W/C, GEL FOAM CUSHION,18X16X3,EA
Catalog Number MSCPRC31816
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cushion collassed in the center.
 
Additional Manufacturer Narrative
The complaint described the reported issue as "cushion collapsed." medline reviewed the photo provided, and the lot number was not provided so medline was unable to review the dhr.The defect has been confirmed; no root cause was identified, with the cause noted as sample required to determine cause.There was no reported death or serious injury associated with this event, product was not being used for treatment or diagnosis, and a review of the complaint trending report found no negative trends at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CUSHION,W/C, GEL FOAM CUSHION,18X16X3,EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50886389
Report Number1417592-2026-50318
Device Sequence Number9799693
Product Code IMP
UDI-Device Identifier00884389961868
UDI-Public00884389961868
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSCPRC31816
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown